MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC COUPLING FOR SYNFIX® EVOLUTION AIMING DEVICE HOLDER; IMPACTOR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC COUPLING FOR SYNFIX® EVOLUTION AIMING DEVICE HOLDER; IMPACTOR
Model Number 03.835.005
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the synfix evolution aiming device holder was jammed with the coupling for aiming device holder synfix evolution.The issue was discovered at the sterile processing department.There were no patient and surgical involvement.Concomitant device reported: synfix® evolution aiming device holder (part# 03.835.004, lot# 4l26073, quantity 1).This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is company representative.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
COUPLING FOR SYNFIX® EVOLUTION AIMING DEVICE HOLDER
Common Device Name
IMPACTOR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9842919
Report Number2939274-2020-01308
Device Sequence Number16861932
Product Code HWA
UDI-Device Identifier10705034814124
UDI-Public(01)10705034814124
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.835.005
Device Catalogue Number03.835.005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date04/09/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNFIX® EVO AIM DEV HOLD